# SDR IPXA2016080706725

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 61,801 hours, 10,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48624
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SKIN L/S DAMAGE.  REPAIRED IAW EO 5750-61502-A.
